# SDR 0300706301

- Difficulty date: April 6, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 57,117 hours, 7,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 22-31. RECONNECTED WIRES AND OPERATIONAL CHECK GOOD.
